# SDR 03FDEA01628

- Difficulty date: September 24, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65453136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 7R CRACKED AT B.S 720B.  REPLACED STR CLIP AT BS 720B STR 7R, PER SRM 51-30-2, 51-30-5.
